zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Weak sharp minima for piecewise linear multiobjective optimization in normed spaces. (English) Zbl 1191.90064
Summary: In a general normed space, we consider a piecewise linear multiobjective optimization problem. We prove that a cone-convex piecewise linear multiobjective optimization problem always has a global weak sharp minimum property. By a counter example, we show that the weak sharp minimum property does not necessarily hold if the cone-convexity assumption is dropped. Moreover, under the assumption that the ordering cone is polyhedral, we prove that a (not necessarily cone-convex) piecewise linear multiobjective optimization problem always has a bounded weak sharp minimum property.

90C29Multi-objective programming; goal programming
90C30Nonlinear programming
90C31Sensitivity, stability, parametric optimization
Full Text: DOI
[1] Bauschke, H. H.; Borwein, J. M.; Li, W.: Strong conical hull intersection property, bounded linear regularity, jameson’s property G, and error bounds in convex optimization, Math. program. 86, 135-160 (1999) · Zbl 0998.90088 · doi:10.1007/s101070050083
[2] Burke, J. V.; Ferris, M. C.: Weak sharp minima in mathematical programming, SIAM J. Control optim. 31, 1340-1359 (1993) · Zbl 0791.90040 · doi:10.1137/0331063
[3] Burke, J. V.; Deng, S.: Weak sharp minima revisited part II: Applications to linear regularity and error bounds, Math. program. 104, 235-261 (2005) · Zbl 1124.90349 · doi:10.1007/s10107-005-0615-2
[4] Chen, G. Y.; Huang, X. X.; Yang, X. Q.: Vector optimization: set-valued and variational analysis, Lecture notes in economics and mathematical systems 541 (2005)
[5] Deng, S.; Yang, X. Q.: Weak sharp minima in multicriteria programming, SIAM J. Optim. 15, 456-460 (2004) · Zbl 1114.90111 · doi:10.1137/S1052623403434401
[6] Gopfert, A.; Riahi, H.; Tammer, C.; Zalinescu, C.: Variational methods in partially ordered spaces, (2003)
[7] Gotz, A.; Jahn, J.: The Lagrange multiplier rule in set-valued optimization, SIAM J. Optim. 10, 331-344 (1999) · Zbl 1029.90065 · doi:10.1137/S1052623496311697
[8] Guler, O.; Hoffman, A. J.; Rothblum, U. G.: Approximations to solutions to systems of linear inequalities, SIAM J. Matrix anal. Appl. 16, 688-695 (1995) · Zbl 0830.15016 · doi:10.1137/S0895479892237744
[9] Jahn, J.: Vector optimization: theory, applications and extensions, (2004) · Zbl 1055.90065
[10] Lewis, A.; Pang, J. S.: Error bounds for convex inequality systems, Generalized convexity, generalized monotonicity: recent results, 75-100 (1996) · Zbl 0953.90048
[11] Luc, D. T.: Theory of vector optimization, (1989) · Zbl 0688.90051
[12] Modukhovich, B. S.; Treiman, J. S.; Zhu, Q. J.: An extended extremal principle with applications to multiobjective optimization, SIAM J. Optim. 14, 359-379 (2003) · Zbl 1041.49019 · doi:10.1137/S1052623402414701
[13] Ng, K. F.; Zheng, X. Y.: Error bounds for lower semicontinuous functions in normed spaces, SIAM J. Optim. 12, 1-17 (2001) · Zbl 1040.90041 · doi:10.1137/S1052623499358884
[14] Ng, K. F.; Zheng, X. Y.: Error bounds of constrained quadratic functions and piecewise affine inequality systems, J. optim. Theory appl. 118, 601-618 (2003) · Zbl 1061.90110 · doi:10.1023/B:JOTA.0000004873.30548.ca
[15] Pang, J. S.: Error bounds in mathematical programming, Math. program. 79, 299-332 (1997) · Zbl 0887.90165 · doi:10.1007/BF02614322
[16] Rockafellar, R. T.; Wets, R. J. -B.: Variational analysis, (1998) · Zbl 0888.49001
[17] Studniarski, M.; Ward, D. E.: Weak sharp minima: charcterizations and sufficient conditions, SIAM J. Control optim. 38, 219-236 (1999) · Zbl 0946.49011 · doi:10.1137/S0363012996301269
[18] Ward, D. E.: Characterizations of strict local minima and necessary conditions for weak sharp minima, J. optim. Theory appl. 80, 551-571 (1994) · Zbl 0797.90101 · doi:10.1007/BF02207780
[19] Ye, J. J.; Zhu, Q. J.: Multiobjective optimization problem with variational inequality constraints, Math. program. 96, 139-160 (2003) · Zbl 1041.90052 · doi:10.1007/s10107-002-0365-3
[20] Zalinescu, C.: Sharp estimates for hoffman’s constant for systems of linear inequalities and equalities, SIAM J. Optim. 14, 517-533 (2003) · Zbl 1072.90028 · doi:10.1137/S1052623402403505
[21] C. Zalinescu, Weak sharp minima, well-behaving functions and global bounds for convex inequalities in Banach spaces, in: Proceedings of the 12th Baikal International Conference on Optimization Methods and their Applications, Irkutsk, Russia, 2001, pp. 272--284
[22] Zheng, X. Y.; Ng, K. F.: Hoffman’s least error bounds for systems of linear inequalities, J. global optim. 30, 391-403 (2004) · Zbl 1082.90062 · doi:10.1007/s10898-004-7020-x
[23] X.Y. Zheng, X.Q. Yang, The structure of weak Pareto solution sets in piecewise linear multiobjective optimization in normed spaces, Preprint, available on http://myweb.polyu.edu.hk/ mayangxq/ · Zbl 1176.90562 · doi:10.1007/s11425-008-0021-3